MathSciNet Relay Station
MathSciNet bibliographic data
MR1229708 54C05 (54G15)
van Douwen, Eric K. Applications of maximal topologies. Topology Appl. 51 (1993), no. 2, 125–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement